Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have urethral diverticulum. Done sling surgery. Anything I can do to avoid surgery?

Hello, I have Urethral diverticulum, I have had two previous sling surgeries, which I did not need because the problem still existed, this has been going on for about 22 years, this year I was finally diagnosed w/Urethral diverticulum. I am in no hurry to have more major surgery. Is there things I can do for myself to prolong surgery?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have urethral diverticulum.

If you do not have symptoms like driblling micturition, burning urination or have mild symptoms you can just take antibiotics and anti cholinergic drugs.

However if your symptoms are severe enough to disrupt quality of life you need to get surgery done.

Please consult qualified Urologist for detail assessment and further treatment.

Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor